# SDR DALA12000300855

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,695 hours, 79,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT SIGN TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.
